# SDR ABXA9600139

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 49198641AX
- Condition: Cracked
- Location: Fs 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE LEFT ENGINE PYLON INTERIOR FITTING CRACKED AT FS 1038 ABOVE THE ELECTRICAL CONNECTORS.  REPLACED FITTING IAW DC-9 SRM 51-30-1 AND 51-30-5.
